RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 1, Pages 41–48 (Mi mz7721)  

Integral representation of a class of univalent functions

D. V. Prokhorov, B. N. Rakhmanov

Saratov State University

Abstract: We refine and generalize a result of V. A. Zmorovich on the integral representation of a class of univalent functions which are convex in some direction. We prove that all function of the class being considered can be approximated by a Schwarz–Christoffel integral of a special form belonging to the same class.

Full text: PDF file (599 kB)

English version:
Mathematical Notes, 1976, 19:1, 24–28

Bibliographic databases:

UDC: 517.54
Received: 17.03.1975

Citation: D. V. Prokhorov, B. N. Rakhmanov, “Integral representation of a class of univalent functions”, Mat. Zametki, 19:1 (1976), 41–48; Math. Notes, 19:1 (1976), 24–28

Citation in format AMSBIB
\Bibitem{ProRak76}
\by D.~V.~Prokhorov, B.~N.~Rakhmanov
\paper Integral representation of a~class of univalent functions
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 1
\pages 41--48
\mathnet{http://mi.mathnet.ru/mz7721}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=481025}
\zmath{https://zbmath.org/?q=an:0331.30007}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 1
\pages 24--28
\crossref{https://doi.org/10.1007/BF01147613}


Linking options:
  • http://mi.mathnet.ru/eng/mz7721
  • http://mi.mathnet.ru/eng/mz/v19/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:197
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020